Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had an epidural steroid injection in my back yesterday.

I had an epidural steroid injection in my back yesterday. I am taking Januvia 100 mg a day. They told me to watch my blood sugars, but they are closed today. I have had a headache since last night. My blood sugar after breakfast was 328 then before lunch it was 277. What should I do?
Wed, 17 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have a question. I just checked my BP its 126/89 and my pulse is 106. I have lower back problems and had an Epidural steroid injection this morning. I feel really hot but not like running a fever and light headed. My heart feels like its racing and I have a slight headache.

doctor1 MD

YYYY@YYYY I had an epidural steroid injection for lower back pain. As a result I broke out in a red rash all over my body and it was determined I was allergic to the injection. I used oatmeal baths to calm the rash but it has returned and the oatmeal baths do not seam to help at this time. Any idea as to what I might do to help with this.

doctor1 MD

I had an epidural steiod injection in the lumbar region of my back. The doctor concentrated the medicine to reach my knee where I have been having the most pain. He said he was injecting higher in the area for this purpose than previous injections . Since the injection, I have had a heaviness and dull ache in my breast/ chest area. It has lasted now for 5 days. I am 72 years old and have regular mamograms and exams. Do you think this achiness is a result of the injection? I have been reading about flushing in the chest and wonder if this is what I am experiencing.

Loading Online Doctors....